Search and download archives of mathematical journals

 
 
  Table of contents for this issue | Previous article | Next article
Malliavin, Paul; Rubel, L.A.
On small entire functions of exponential type with given zeros. Bulletin de la Société Mathématique de France, 89 (1961), p. 175-206
Full text djvu | pdf | Reviews MR 25 #5175 | Zbl 0126.29002 | 1 citation in Numdam

stable URL: http://www.numdam.org/item?id=BSMF_1961__89__175_0

Bibliography

[1] BOAS, Jr (Ralph Philip). — Entire functions. — New York, Academic Press, 1954 (Pure and applied Mathematics. A Series of Monographs and Textbooks, 5).  Zbl 0058.30201
[2] CARLEMAN (Torsten). — Ueber die Approximation analytischer Funktionen durch lineare Aggregate von vergegeben Potenzen, Arkiv for Mat. Astron. och Fys., t. 17, 1922-1923, n° 9, 30 pages.  JFM 49.0708.03
[3] CARTAN (Henri). — Théorie générale du balayage en potentiel newtonien, Ann. Univ. Grenoble, N. S., t. 22, 1946, p. 221-280.
Numdam |  MR 8,581e |  Zbl 0061.22701
[4] FUCHS (W. H. J.). — A generalization of Carleman's theorem, J. London Math. Soc., t. 21, 1946, p. 106-110.  MR 8,371e |  Zbl 0060.22107
[5] KAHANE (Jean-Pierre). — Sur quelques problèmes d'unicité et de prolongement, relatifs aux fonctions approchables par des sommes d'exponentielles, Ann. Inst. Fourier, Grenoble, t. 5, 1953-1954, p. 39-130 (Thèse Sc. Math., Paris, 1954).
Numdam |  Zbl 0064.35903
[6] KAHANE (J.-P.) and RUBEL (L. A.). — On Weierstrass products of zero type on the real axis, Illinois J. Math., t. 4, 1960, p. 584-592.
Article |  MR 26 #1464 |  Zbl 0113.28603
[7] LEONTIEV (A. F.). — Series of Dirichlet polynomials and their applications [in Russian], Trudy mat. Inst. Steklova, t. 39, 1951, 214 pages.
[8] LEVIN (B. J.). — The distribution of the zeros of entire functions [in Russian]. — Moskva, Gosudarstvennoe Izdatel'stvo techniko-teoreticeskoj Literatury, 1956.  MR 19,402c |  Zbl 0111.07401
[9] MACINTYRE (A. J.). — Laplace's transformation and integral functions, Proc. London math. Soc., Series 2, t. 45, 1938, p. 1-20.  Zbl 0020.37701 |  JFM 64.0294.01
[10] MALLIAVIN (Paul). — Sur la croissance radiale d'une fonction méromorphe, Illinois J. Math., t. 1, 1957, p. 259-296.
Article |  Zbl 0077.07703
[11] MANDELBROJT (Szolem). — Séries adhérentes, régularisation des suites, applications. — Paris, Gauthier-Villars, 1952 (Collection de Monographies sur la Théorie des Fonctions).  Zbl 0048.05203
[12] POLYA (Georg). — Untersuchungen über Lücken und Singularitäten von Potenzreihen, Math. Z., t. 29, 1929, p. 549-640.  JFM 55.0186.02
[13] RUBEL (L. A.). — Necessary and sufficient conditions for Carlson's theorem on entire functions, Trans. Amer. math. Soc., t. 83, 1956, p. 417-429.  MR 18,471f |  Zbl 0072.29104
[14] SCHAEFFER (A. C.) Entire functions, Pacific J. Math., t. 6, 1956, p. 351-362.
Article |  MR 18,200g |  Zbl 0071.28703
[15] SCHWARTZ (Laurent). — Étude des sommes d'exponentielles, 2e édition, Paris, 1959.  Zbl 0092.06302
Copyright Cellule MathDoc 2014 | Credit | Site Map